Differential and Integral Equations

Exponential dichotomy and trichotomy of nonlinear differential equations

S. Elaydi and O. Hájek

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 6 (1990), 1201-1224.

First available in Project Euclid: 13 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C99: None of the above, but in this section
Secondary: 34A34: Nonlinear equations and systems, general 34C35 34D10: Perturbations


Elaydi, S.; Hájek, O. Exponential dichotomy and trichotomy of nonlinear differential equations. Differential Integral Equations 3 (1990), no. 6, 1201--1224. https://projecteuclid.org/euclid.die/1379101988

Export citation